×

Decay of classical Yang-Mills fields. (English) Zbl 0402.35069


MSC:

35L60 First-order nonlinear hyperbolic equations
35Q99 Partial differential equations of mathematical physics and other areas of application
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35B40 Asymptotic behavior of solutions to PDEs
35L65 Hyperbolic conservation laws
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Coleman, S.: There are no classical glueballs. Commun. math. Phys.55, 113–116 (1977) · Zbl 0352.53024
[2] Coleman, S., Smarr, L.: Are there geon analogues in sourceless gauge-field theories? Commun. math. Phys.56, 1–9 (1977) · Zbl 0362.70002
[3] Glassey, R., Strauss, W.: Conservation laws for the classical Maxwell-Dirac and Klein-Gordon-Dirac equations. J. Math. Phys. (to appear) (1979) · Zbl 0402.35069
[4] Maag, M.: Some constraints on finite energy solutions in non-Abelian gauge theories. J. Math. Phys.19, 991–993 (1978)
[5] Morawetz, C.: The limiting amplitude principle. Commun. Pure Appl. Math.15, 349–361 (1962) · Zbl 0196.41202
[6] Morawetz, C., Strauss, W.: Decay and scattering of solutions to a nonlinear relativistic wave equation. Commun. Pure Appl. Math.25, 1–31 (1972) · Zbl 0228.35055
[7] Peccei, R.: Resolution of ambiguities of non-abelian gauge field theories in the Coulomb gauge. Preprint (1978)
[8] Segal, I.: The Cauchy problem for the Yang-Mills equations. J. Funct. Anal. (to appear) · Zbl 0416.58027
[9] Strauss, W.: La decroissance asymptotique des solutions des équations d’onde non linéaires. C. R. Acad. Sci.256, 2749–2750 (1963) · Zbl 0115.08401
[10] Strauss, W.: Nonlinear invariant wave equations. In: Lecture notes in physics, Vol. 73, pp. 197–249 (Erice 1977). Berlin, Heidelberg, New York: Springer 1978
[11] Weder, R.: Absence of classical lumps. Commun. math. Phys.57, 161–164 (1977) · Zbl 0362.53017
[12] Weder, R.: Absence of classical lumps in constrained systems. Preprint (1978) · Zbl 0407.35067
[13] Yang, C. N., Mills, R.: Conservation of isotropic spin and isotropic gauge invariance. Phys. Rev.96, 191–195 (1954) · Zbl 1378.81075
[14] Morawetz, C.: Appendix 3 in Lax, P., Phillips, R.: Scattering theory. New York, London: Academic Press 1967
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.